Triangulations in mÖbius geometry

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We prove that a conformally flat closed manifold of dimension at least three adimts a hyperbolic, spherical or similarity structure in the conformally flat class if and only if the manifold has a smooth triangulation so that all codimension one Simplexes are in some codimension one spheres.

Original languageEnglish (US)
Pages (from-to)181-193
Number of pages13
JournalTransactions of the American Mathematical Society
Issue number1
StatePublished - May 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Triangulations in mÖbius geometry'. Together they form a unique fingerprint.

Cite this